# SDR CALA2024110502796

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 64,235 hours, 27,893 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000300200
- Condition: Contaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HAS LIQUID INGRESS 176IN FROM INBOARD EDGE 5IN FROM TRAILING EDGE 4IN IN DIAMETER PER HAECO LCQ N/R 9298195/22195 GEN BY V061632 DRILLED WITNESS ON L/H ELEVATOR 176 IN FROM I/B 5 IN FROM T/E 1.5 IN DIA ZONE C IAW A320 AMM 55-20-00-200-006-A01 PARA 4A7 NO LIQUID FOUND REPAIRED AREA IAW A320 SRM 55-21-11-300-004 CATEGOR Y A.
